On some systems of convolution-type first-order integrodifferential equations on the semiaxis
AbstractWe study a class of vector convolution-type integrodifferential equations on the semiaxis used for the description of various applied problems of mathematical physics. By using a special three-factor decomposition of the original mathematical integrodifferential operator, we prove the solvability of these equations in certain functional spaces.
How to Cite
Khachatryan, A. K., and K. A. Khachatryan. “On Some Systems of Convolution-Type First-Order Integrodifferential Equations on the Semiaxis”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 9, Sept. 2009, pp. 1277-92, https://umj.imath.kiev.ua/index.php/umj/article/view/3099.